About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 987214, 7 pages
http://dx.doi.org/10.1155/2014/987214
Research Article

Boundedness for a Class of Singular Integral Operators on Both Classical and Product Hardy Spaces

Department of Mathematics, Shantou University, Shantou 515063, China

Received 10 September 2013; Accepted 2 January 2014; Published 27 February 2014

Academic Editor: Henryk Hudzik

Copyright © 2014 Chaoqiang Tan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chaoqiang Tan, “Boundedness for a Class of Singular Integral Operators on Both Classical and Product Hardy Spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 987214, 7 pages, 2014. doi:10.1155/2014/987214